# SDR SCNA96059

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC15123353
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT AN AFT CARGO FLOOR BEAM AND REPAIR WERE FOUND TO BE CORRODED AT APPROXIMATELY BS 1110, RBL 12 TO LBL 12.  CORRODED SECTION WAS REMOVED, A NEW MEMBER WAS FABRICATED AND SPLICED IN ACCORDANCE WITH B727 SRM 53-10-08.
